Volume 2 Number 4 (Jul. 2012)
Home > Archive > 2012 > Volume 2 Number 4 (Jul. 2012) >
IJAPM 2012 Vol.2(4): 231-233 ISSN:2010-362X
DOI: 10.7763/IJAPM.2012.V2.98

Qualitative Properties of Wavelets Constructed from Trigonometric B-Splines

Mahendra Kumar Jena

Abstract—Recently, in [7] wavelets have been constructed by taking trigonometric B-splines as the scaling functions. In this paper, we study some of its qualitative properties like decay, regularity and vanishing moments. In particular, we show that if the order of the scaling function is n then these wavelets have n-vanishing moments, have regularity of order more than n-1 and decay to zero very fast like inverse of a polynomial.

Index Terms—Trigonometric b-spline, wavelet, decay, regularity, vanishing moments.

M. K. Jena is with the Department of Mathematics, VSS University of Technology, Odisha, Burla-768018, India (e-mail: maheny2010@yahoo.com, maheny2010@gmail.com).

 

Cite: Mahendra Kumar Jena, "Qualitative Properties of Wavelets Constructed from Trigonometric B-Splines," International Journal of Applied Physics and Mathematics  vol. 2, no. 4, pp.  231-233, 2012.

General Information

ISSN: 2010-362X
Frequency: Bimonthly (2011-2014); Quarterly (Since 2015)
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Abstracting/ Indexing: Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Electronic Journals Library, Nanowerk Database, Google Scholar and ProQuest
E-mail: ijapm@iap.org
  • Dec 26, 2017 News!

    IJAPM Vol 6, No 1-No 4 have been indexed by EI (Inspec)   [Click]

  • Feb 06, 2018 News!

    The paper published in Vol 8, No 2 has received dois from Crossref

  • Jan 24, 2018 News!

    The paper published in Vol 8, No 1 has received dois from Crossref

  • Jan 31, 2018 News!

    Vol 8, No 2 has been published with online version     [Click]

  • Dec 27, 2017 News!

    Vol 8, No 1 has been published with online version     [Click]

  • Read more>>